MAUDE Adverse Event Report: ARTHREX, INC. BIRDBEAK, 2.75MM, 22 DEGREE UP TIP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BIRDBEAK, 2.75MM, 22 DEGREE UP TIP; ORTHOPEDIC MANUAL SURG INSTR
Model Number BIRDBEAK, 2.75MM, 22 DEGREE UP TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/10/2025, it was reported by a sales representative via (b)(4) that an ar-11890 birdbeak broke upon insertion in the bicep.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported and observed failure is user error.This includes misaligned insertion and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
BIRDBEAK, 2.75MM, 22 DEGREE UP TIP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23707324
Report Number1220246-2025-05297
Device Sequence Number10650032
Product Code LXH
UDI-Device Identifier00888867003774
UDI-Public(01)00888867003774(11)250624(10)15455639
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIRDBEAK, 2.75MM, 22 DEGREE UP TIP
Device Catalogue NumberAR-11890
Device Lot Number15455639
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown